# SDR R61A20090074

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 6,106 hours, 4,861 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2802A000004
- Part serial: 05319
- Condition: Faulty
- Location: Rt Mlg
- Part time: 6,106 hours, 4,861 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING CLIMBOUT RECEIVED A LG WOW SYS FAIL MSG ON EICAS AND GEAR WOULDN'T RETRACT.  CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD, LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND THE RT STRUT SHOCK ASSY TO BE AT FAULT.  MTX REMOVED AND REPLACED THE RT STRUT SHOCK ASSY PER EMB AMM.  A/C WAS RELEASED BACK INTO SERVICE.
